# SDR UPS99830497

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5694309
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FS 1600, THE RT UPPER CUSP FITTING IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED THE FITTING IAW DWG 5694309 AND SRM 51-1-20D & 51-3-0.
